# SDR ASOA2014031910141

- Difficulty date: February 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TIE STRAP FOR LOWER SKIN AT WS 148.019 CRACKED.  REMOVED AND REPLACED STRAP IAW SRM 51-42-20-00 &  SRM 51-42-06-00 & DWG 601R10336.
